# SDR ASAA2023010642521

- Difficulty date: January 6, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 04558
- Aircraft time: 37,971 hours, 12,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R-2 SUB-THRESHOLD SUPPORT BEAM PREVIOUS REPAIR AT FRAME 67+16 TO FRAME 68, -Y 47, FLOOR LEVEL. GROUNDED - YES. FOUND NO ALLOWABLE LIMITS ON CORROSION AT R-2 DOOR SUB-THRESHOLD SUPPORT BEAM PREVIOUS REPAIR. REMOVED AND REPLACED R-2 DOOR SUB-THRESHOLD SUPPORT BEAM (SILL). IAW A320 SRM 53-41-14-283-002, SRM 51-42-11, SRM 51-23-12 AND DWG D53480505.
